MAUDE Adverse Event Report: MICROLINE SURGICAL RENEW ENDOCUT SCISSOR TIP, DISPOSABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MICROLINE SURGICAL RENEW ENDOCUT SCISSOR TIP, DISPOSABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 3142
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting return of device.Investigation is pending.Customer has reported the incident to the fda but has not provided a reference number.
 
Event or Problem Description
Component broke during use.
 
Event or Problem Description
Component broke during use.
 
Additional Manufacturer Narrative
The associated product was not returned to msi for investigation within 30+ days.This complaint will be closed per pmf-q2-001.

Brand Name
RENEW ENDOCUT SCISSOR TIP, DISPOSABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key23487803
Report Number1223422-2025-00037
Device Sequence Number16074330
Product Code GEI
UDI-Device Identifier00811099010005
UDI-Public00811099010005
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3142
Device Catalogue Number3142
Device Lot Number00177821
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown